Next Article in Journal
On some Extensions of Dynamical Homeomorphism and Dynamical Isomorphism in Dynamical System
Previous Article in Journal
An Approach to the Support of the Fault-Tolerance of the Double Redundant Computer Control Systems
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1999, 4(2), 185-188; doi:10.3390/mca4020185

An Effective Algorithm for Euler System in a Class of Discontinuous Functions

Author's affiliation
*
Authors to whom correspondence should be addressed.
Published: 1 August 1999
Download PDF [1232 KB, uploaded 7 April 2016]

Simple Summary

In this article, an effective algortihm is proposed for solving a Cauchy problem for Euler system in a class of discontinous functions. To this end, an auxiliary system which is equivalent to, but has more advantages than Euler system is introduced. The auxiliary system requires less smoothness assumptions on the solution, hence, is better for the numerical applications.
No abstract available
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Rasulov, M.; Coşkun, E. An Effective Algorithm for Euler System in a Class of Discontinuous Functions. Math. Comput. Appl. 1999, 4, 185-188.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top